# SDR ASAA2023021741967

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,265 hours, 9,771 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660877531
- Condition: Unknown
- Location: #1 Engine
- Part time: 31,316 hours, 9,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO MOMENTARY ILLUMINATION OF ELEVATOR FEEL DIFF PRESSURE LIGHT DURING HIGH A SYSTEM HYDRAULIC DEMAND. GROUNDED - YES. FOUND ELECTRIC RECEPTOR ON #1 EDP HAS STRIPPED THREADS,AND LOOSE. EDP REMOVED AND REPLACED OPS AND LEAK CHECK GOOD REF B737-900 AMM 29-11-11.
